# SDR CALA2021101401876

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 99,142 hours, 13,247 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Condition: None
- Location: L1 And L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DEEP CYCLE, FOUND L1 DOOR AFT (DM33424) AND L4 DOOR (DM33 407) EMERGENCY LT BATTERY PACK CAN NOT OPERATE FOR A MINIMUM OF 15 MINUTES REF TO HAECO NON-ROUTINE NO. 9457768, SPEC NO. B777-3 3-3-7019. PERFORMED BY EMP V903686, REPLACED L1 DOOR AFT DM33424 AND L4 DO OR DM33407 EMERGENCY LT BATTERY PACK AND CARRIED OUT INSTALLATIO N TEST FOUND NORMAL PER AMM 33-51-06-960-802 REV 92A. IDT BY EMP V905446.
